Open Access
Translator Disclaimer
2003 Some mountain-pass solutions for small diffusion
E. N. Dancer
Differential Integral Equations 16(8): 1013-1024 (2003).

Abstract

In this paper, we considerably improve results of Ni, Takagi, and Wei on the shape of the mountain-pass solution and the location of its maximum for certain boundary-value problems for certain weakly nonlinear elliptic equations with small diffusion, on domains in $\mathbb R^2$ or $\mathbb R^3$. We remove geometric conditions on the domain and nondegeneracy and uniqueness assumptions on the solutions.

Citation

Download Citation

E. N. Dancer. "Some mountain-pass solutions for small diffusion." Differential Integral Equations 16 (8) 1013 - 1024, 2003.

Information

Published: 2003
First available in Project Euclid: 21 December 2012

zbMATH: 1030.35074
MathSciNet: MR1989600

Subjects:
Primary: 35J60
Secondary: 35B25 , 35J20 , 58E05

Rights: Copyright © 2003 Khayyam Publishing, Inc.

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.16 • No. 8 • 2003
Back to Top